# SDR 2002UALA01269

- Difficulty date: August 1, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 42,406 hours, 22,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STATION 294, FUSELAGE STUB FRAME CRACKED AT UPPER DOOR STOP FITTING, AT STRINGER 9R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW STUB FRAME.
